# SDR AALA20131024003

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 100,264 hours, 19,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 514B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM SEATS 20 TO 29 H&J REMAIN ON ALL THE TIME.  REPLACED BATTERY CHARGER & BATTERY.
